Discussions By Condition: Male sexual conditions

Ejaculation HIGH PH?

Posted In: Male sexual conditions 0 Replies
  • Posted By: Anonymous
  • October 30, 2007
  • 03:30 AM

I'm 19 and since about 4 months ago when I started to take ZMA, I have had a wierd burning sensation after ejaculation.

I thought maybe I contracted an STD but that doesnt seem like the case.

When I ejaculate, the ejaculation has VERY HIGH PH to the point where it burns the SKIN (not just around the penis but anywhere it lands)...

and oddly enough, it can be neutralized by some lemon juice or vinegar.

The problem is, I cannot possibly try to mask this problem with lemon juice.. it is a real problem.. i'm going to see a doctor tommorow.

Does anyone know what health issue this might be? I was thinking Acute Prostatitis... and does anyone know if it will be easily treatable?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.